# SDR QXEA2019031300116

- Difficulty date: March 9, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 41,776 hours, 44,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SAFETY CONCERN THAT THE MAIN CABIN DOOR EXTERIOR HANDLE IS INVENTED AND INDENTED AND MAKES IT HARD TO OPEN THE MAIN CABIN DOOR FROM THE OUTSIDE. AWAITING MAINTENANCE REQUEST TO INSPECT THE HANDLE FOR FLUSHNESS AND COMPLY WITH A OPERATIONAL TEST OF THE MAIN CABIN DOOR TO ENSURE IT IS NOT DIFFICULT TO OPERATE.
